MathSciNet Relay Station
MathSciNet bibliographic data
MR2874639 (2012k:32035) 32Q28 (15A54 32A17)
Ivarsson, Björn; Kutzschebauch, Frank Holomorphic factorization of mappings into ${\rm SL}\sb n(\Bbb C)$. Ann. of Math. (2) 175 (2012), no. 1, 45–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement